Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on asymptotic prime sequences


Author: Daniel Katz
Journal: Proc. Amer. Math. Soc. 87 (1983), 415-418
MSC: Primary 13C15; Secondary 13B20, 13H99
DOI: https://doi.org/10.1090/S0002-9939-1983-0684629-1
MathSciNet review: 684629
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The lengths of all maximal asymptotic prime sequences over an ideal in a local ring are shown to be the same. This number can be calculated in terms of analytic spread and depths of minimal primes in the completion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C15, 13B20, 13H99

Retrieve articles in all journals with MSC: 13C15, 13B20, 13H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0684629-1
Keywords: Analytic spread, integral closure of an ideal, associated primes
Article copyright: © Copyright 1983 American Mathematical Society